Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

I started feeling Tremors in my right hand

About one year ago - I started feeling tremors in my right hand and it is still continuing. Some times its speeed increases too much. Its frequency also varies - some time it is 3/4 times in a day and some time it is less. There in no time fixed. Before it started I had severe pain in the muscle of the hand for a fortnight or so. I applied gel like volini etc and I felt it is over now. But the pain converted in to tremor. I neer thought that the muscle pain will result in tremors. I consulted doctor in the hospital. He said it is Parkinson disease . I learnt it is a dangerous disease. I am taking TRIVISTAL L. A. D2/D3 dopamine agonist two tablets a day - morninf after breakfast and night after dinner. I am presently running 68 - retired from governement department at the age of 60. Shall be grateful for any advice pl...........
Asked On : Mon, 15 Mar 2010
Answers:  2 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
Tremors with pain may be due to other causes apart from parkinsonism.
So, thorough investigations like ct-brain and even MRI can lead to exact diagnosis and subsequently treatment.
Answered: Thu, 8 Dec 2011
I find this answer helpful
  Anonymous's Response

Parkinson is not a dangerous disease but it is a chronic one  I guess with some discomfort in life and shall improve with supportive medications but not cured as sucsh.

Answered: Wed, 17 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor